Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child with tuberous sclerosis, brain tumours an epilepsy, stiffness on neck. What could be the cause?

My child has tuberous sclerosis . He has brain tumours an epilepsy , but since yesterday I have noticed that he s unable to look up an seems to have stiffness on the right side of his neck , he cannot tilt his head back to look at objects and gets upset when I try to get him to look up. He hasn t got a high temperature an is in good enough form
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The current problem seems to be a local neck problem, and is most likely not related to tuberous sclerosis.

It could be spasm of neck muscles, leading to pain, stiffness and restricted neck movements.

As of now, you can apply local analgesic cream and take him for physical therapy.

It should improve in a few days, if not better, you may take him to the doctor.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor